Accutane inital oily skin, sweating?

Have taken two doses of accutane, feeling veeerrrry irritable, moody…
just wondering, has anyone gotten excessively oily skin and sweating within the first few days of taking accutane….or even the first few weeks??
😕

Related Acne Archive Posts & Questions

2 thoughts on “Accutane inital oily skin, sweating?

  1. For some reason my face has been sweating a lot more now that I am on accutane. I can’t remember when it began, probably sometime during my first month on accutane. I never had an increase in oiliness though.

  2. It is funny that you mention that! I just started my course on Tuesday, and I have noticed that I have been waking up all sweaty in the morning! (and it is the dead of winter here) :wink

    I figured it was too soon for the accutane to even really be in my system, or really doing anything yet, so I just chalked it up to coincidence until I read your post!

    So far, I am not experiencing any additional oil, but I know it is too soon to say. I dont mind sweating a little if it means I am on my way to clear skin! :lol

Comments are closed.